MAUDE Adverse Event Report: Riverpoint Medical LLC Brachytherapy Needle; 18G x 20cm Pre-Waxed Brachytherapy Needle with Two (2) COUPLES 0.8MM X 5MM Gold

Riverpoint Medical LLC Brachytherapy Needle; 18G x 20cm Pre-Waxed Brachytherapy Needle with Two (2) COUPLES 0.8MM X 5MM Gold
Model Number GM0851-SS20-1820
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury

Brand Name
Brachytherapy Needle
Common Device Name
18G x 20cm Pre-Waxed Brachytherapy Needle with Two (2) COUPLES 0.8MM X 5MM Gold
Manufacturer (Section D)
Riverpoint Medical LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
Riverpoint Medical LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key50226803
Report Number3009681798-2026-00034
Device Sequence Number10364807
Product Code KXK
UDI-Device Identifier00812444024234
UDI-Public00812444024234
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
D125929
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberGM0851-SS20-1820
Device Lot Number25061920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown